# SDR CALA2024012200163

- Difficulty date: January 18, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N77867
- Make and model: Boeing 757-33N
- Aircraft serial: 32592
- Aircraft time: 66,894 hours, 19,788 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N360039SP
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H OUTBOARD MAIN FLAP OUTBOARD LOWER SKIN CRACK REPAIR ON ST ENGINEERING NON ROUTINE 86900 AS PER SRM 57-53-01-2R-4 REPAIR 4 REQUIRES DIP TO REINSPECT BLIND FASTENERS EVERY 3000 FLIGHT CYCLES. IF ANY EVIDENCE OF PULLED OR LOOSE RIVETS, THE RIVETS MUST BE REPLACED. REQUESTING DIP CARRY AS PER ABOVE REQUIREMENTS. + PICS +PICS
